Mathematische Annalen

, Volume 266, Issue 3, pp 251–259 | Cite as

The square sieve and consecutive square-free numbers

  • D. R. Heath-Brown
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Carlitz, L.: On a problem in additive arithmetic. Quart. J. Math. Oxford Ser.3, 273–290 (1932)Google Scholar
  2. 2.
    Erdös, P., Szekeres, G.: Über die Anzahl der Abelschen Gruppen gegebener Ordnung und über ein verwandtes zahlentheoretisches Problem. Acta Sci. Math. Szeged7, 95–102 (1935)Google Scholar
  3. 3.
    Gallagher, P.X.: A larger sieve. Acta Arith.18, 77–81 (1971)Google Scholar
  4. 4.
    Hayes, D.: Character sums over finite fields. (unpublished)Google Scholar
  5. 5.
    Hooley, C.: On the representations of a number as the sum of four cubes: I. Proc. London Math. Soc. (3)36, 117–140 (1978)Google Scholar
  6. 6.
    Iwaniec, H.: A new form of the error term in the linear sieve. Acta Arith.37, 307–320 (1980)Google Scholar
  7. 7.
    Montgomery, H.L.: Topics in multiplicative number theory. Berlin, Heidelberg, New York: Springer 1971Google Scholar
  8. 8.
    Shiu, P.: A Brun-Titchmarsh theorem for multiplicative functions. J. reine angew. Math. Math.313, 161–170 (1980)Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • D. R. Heath-Brown
    • 1
  1. 1.Magdalen CollegeOxfordEngland

Personalised recommendations